# SDR FDEA202504040571

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63125
- Aircraft time: 5,852 hours, 2,923 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876111
- Condition: Cracked
- Location: Zone 200
- Part time: 5,852 hours, 2,923 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR 241ZFF, WITH DENTS. MINOR ZONE 241 UPPER CARGO COMPT. MAIN DECK FLOOR PANEL 241 ZFF WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4-B FIG 201   SHEET 2 REV90 AUG 15/2024.
